# SDR 07FDEA03340

- Difficulty date: September 4, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,954 hours, 19,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TORSION BOX COVER PLATE AT FRAME 57, STRG 15 RT.  REPAIR PERFORMED BY REWORK AND FLAP PEENING IAW EA 6-5316-92212 AND   RAS/DAHAM/4020097/2005 ISS B.
